# SDR AALA202506064075

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 94,021 hours, 12,216 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: "TIRE PRESS" ANNUNCIATED LEFT NOSE WHEEL TIRE INDICATED AS LOW AS 180 PSI AND RIGHT NOSE WEEL TIRE AS LOW AS 152 PSI LANDING NORMAL AND PRESSURE RETURNED TO 202/175 RESPECTIVE PSI. SEE MIC 7313853 AND MIC 7313854 FOR CORRECTIVE ACTIONS. EMERGENCY DECLARED AS A PRECAUTION AIRCRAFT LANDED WITHOUT INCIDENT AND RETURNED TO GATE UNDER ITS OWN POWER. ,X REPLACED BOTH TIRES, NO LEAKS NOTED.
